# SDR YENA20130806172

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 9,439 hours, 5,587 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 3455
- Condition: Odor
- Location: Aft Galley
- Part time: 7,469 hours, 3,038 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY COFFEEMAKER INBD WAS PRODUCING A BURNING ODOR AND TRIPPED THE BREAKER ITSELF.  ONCE TRIPPED, ODOR DISSIPATED.    REMOVED COFFEEMAKER, BURNING ODOR WENT AWAY.  CHECKED ELECTRICAL CONNECTOR NO DEFECTS NOTED. INSTALLED NEW COFFEEMAKER PERFORMED OPS CHECKED GOOD.  NO BURNING ODOR NOTED IAW 25-37-03.
